MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-SLI-FG-1000 INS,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-SLI-FG-1000 INS,PKD; SCALER, ULTRASONIC
Catalog Number 82008
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.Investigation results return qty (b)(4), 25073, 30k fsi-sli-1000 fg-63, 00136238 bul per mfg.Date.Test method / gp005-wi02 inductance: gauge id# 5349 due: 12/31/2026 result 3.15 ¿ meets spec ¿ does not meet spec ¿ n/a tip condition: ¿ meets spec ¿ does not meet spec ¿ n/a stack condition ¿ meets spec ¿ does not meet spec ¿ n/a tested on: g130 gage id # (b)(4) due date: (b)(6) 2026 set pressure: 35 psi water flow: output: 35 psi - ¿ meets spec ¿ does not meet spec ¿ n/a spray: - ¿ meets spec ¿does not meet spec ¿ n/a water leak: ¿ hp sealing ring ¿ proximal ring ¿ distal ring ¿ seam leak ¿ n/a vibration: ¿ meets spec ¿ does not meet spec ¿ n/a grip condition: ¿ meet spec.¿ does not meet spec ¿ n/a other visual observation: insert tip is bent.Insert water temperature was tested on a digital thermometer i.D.# (b)(4).Due date: (b)(6) 2026.The temperature was 85.2 °f, no fault found with temperature.The specifications state the temperature is not to exceed 118.4°f.(per pds-8016 (rev 6).Insert tip temperature was tested on a digital thermometer i.D.# (b)(4).Due date: (b)(6) 2026.The temperature was 90.2°f, no fault found with temperature.The specifications state the temperature is not to exceed 118.4°f.(per pds-8016 (rev 6).Alleged event: confirmed not confirmed.
 
Event or Problem Description
In this event it is reported that a 30k fsi-sli-fg-1000 ins,pkd is alleged that there is no water flow.No injury occurred.

Brand Name
30K FSI-SLI-FG-1000 INS,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24662151
Report Number2424472-2026-00617
Device Sequence Number5055343
Product Code ELC
UDI-Device IdentifierD003820081
UDI-PublicD003820081
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052334/K970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82008
Device Lot Number25073/63
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/10/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown